# SDR ASMF2025092700255

- Difficulty date: September 21, 2025
- Submitted: September 27, 2025
- Operation: Air carrier
- Aircraft: N128AM
- Make and model: Boeing 787-9
- Aircraft serial: 65313
- Aircraft time: 28,119 hours, 3,336 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Controller
- Part number: RDAC111011
- Part serial: J164939
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON FLIGHT DECK ARRIVAL STATUS MSG DISPLAYED: PASSENGER ADDRESS AND CABIN INTERPHONE  / CSC CONTROLLER INOPERATIVE
